hi i have been taking percocets for a while and oxy's mostly perks though its my 9 day but i have been taking like half a perk for my pain cause its so bad that i go days without sleeping and then evan though now i have no pain i have a hard time to sleep like last night i sleepet for 5 hrs and before that i went 3 days without sleeping its driving me crazy i dont know what els to do my doctors are saying nothing to me i had to beg them for sleeping pills and they are so strong to and i still stay upp pls can someone tell me something or give me hope i dont wanna do percocets again if i no this withdraws will stop and its like my 9th day i should get better im getting worst cause i cant function without sleep or evan see sometimes plss any one with info its be nice
Yes insomnia is a major part of withdrawal along with RLS so bad it drove me crazy for what seemed like forever but actually last about two weeks and then they start to ease off and sleep does come so hang in there sweetie. It does get better.
I don't know what they gave you for sleep...Ambien? I find that if I take one and go STRAIGHT to bed and try to relax, I'm out before I know it. Lunesta is the same way. Just be careful...put your car keys somewhere you can't get them, lock your doors and try not to carry on convesations with people because they both have amnesia type properties and people, me included, have been known to have conversations I have no memory of. I don't think I've driven anywhere but there are many who have who have no memory whatsoever of it.
Sleep will come. Your body will naturally sleep when the time comes. Honestly, it takes up to 30 days before sleep become normal. Constantly starting over each day by taking even a half a pill only feeds your disease. Addiction is like a little man inside of you. You've told him you don't want to feed him anymore. So, he says..I'll show you..I'll keep you up all night. So, you feed him half a pill. The addiction then try harder, trying to get the whole bottle. You'll never get to recovery by slipping a half pill every night. Also, sleeping pills will only make things worse in the long run. Get some aftercare and get into recovery. In the end, it's all worth it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.